# SDR AALA202201053269

- Difficulty date: January 1, 2022
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N133AN
- Make and model: Airbus A321-231
- Aircraft serial: 6482
- Aircraft time: 22,741 hours, 6,591 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pcu
- Part number: 787A000007
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CONTROL FLAP SYSTEM 1 ECAM FAULT SHORTLY AFTER LEVEL OFF AT 320. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. SUPPLEMENTAL REPORT FOR AALA202201033269: REPLACED FLAP SYSTEM #1 POWER CONTROL UNIT VALVE BLOCKS PER AMM 27-54-53.
